# SDR DALA2015041202747

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1289
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22 LT AND BS 1289 AT AF CARGO COMPARTMENT.  LONGERON WAS ROUND WITH EXCESSIVE DAMAGE WAS REPAIRED IAW SRM 53-02, FIG 18.  LP 1900697.
